# SDR DALA1035163133

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 25,506 hours, 12,874 cycles
- Engine: Ge CFM56*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND THS COMPARTMENT FR 73 BETWEEN S 32L-S 32R, SHEAR TIE IS BENT IN 2 PLACES.  REMOVED SHEAR TIE IAW SRM 51-42-11.  FABRICATED NEW SHEAR TIE   IAW SRM 53-51-12.  LOCATED AND DRILLED NEW SHEAR TIE IAW SRM 51-44-11. TREATED AND PRIMED IAW SRM 51-21-11. APPLIED PAINT IAW SRM 51-75-12. INSTALLED NEW SHEAR TIE IAW SRM 51-42-11. REMOVED FLOOR PANEL IAW SRM 51-42-11. INSTALLED FLOOR PANEL IAW SRM 51-42-11.
